Ask a doctor

Is TCA Peel Safe After Being on Tazorac Gel?

I'm wondering if it is still safe to get a 7% TCA peel if I've been on the the Tazorac gel 0.1%? I've done it with Retin-A, but this is supposed to be stronger than Retin-A?

Doctor Answers (2)

TCA peels are safe after using Tazorac

+1

It is fine to do a TCA peel after having been on Retin A or Tazorac,  just stop them 1-2 days ahead of time but even if the patient didn't stop them ahead, it is still fine. Be sure to use a good cortisone lotion and a sunscreen afterwards.


Beverly Hills Dermatologic Surgeon
5.0 out of 5 stars 28 reviews

TCA peel after Tazorac gel

+1

In most people, a 7% TCA peel is unlikely to cause any complications (scarring, discoloration) even after Tazorac.  You may want, however, to discontinue the Tazorac for a couple of days prior to your peel.

Good luck.

Bryan K. Chen, MD
San Diego Dermatologist
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.